MathSciNet Relay Station
MathSciNet bibliographic data
MR2276639 (2007j:11099) 11K45 (11A07 11L05)
Liu, Huaning New pseudorandom sequences constructed by quadratic residues and Lehmer numbers. Proc. Amer. Math. Soc. 135 (2007), no. 5, 1309–1318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement